MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS NON-MOD TIB PLATE SHORT 67; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OSS NON-MOD TIB PLATE SHORT 67; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Device was returned with damaged packaging and sterility compromised.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be not reportable, as sterility was not compromised.No serious injury or harm to the patient reported for this event or prior events with same or similar products.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OSS NON-MOD TIB PLATE SHORT 67
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9955011
Report Number0001822565-2020-01359
Device Sequence Number11366696
Product Code JDI
UDI-Device Identifier00880304239401
UDI-Public(01)00880304239401
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K002757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number150417
Device Lot Number063260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer08/04/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1